# SDR DALA2022040602359

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 AWR IN REF NRC 217 CORROSION ON FLOOR STGR RBL 16.10 BTW STA 1330 TO 1333 AT AFT CARGO COMPARTMENT C2. CORRECTIVE ACTION: SUMMARY OF NRC 00477: FLOOR ON STRINGER RBL 16.10 BTW BSTA 1330 TO 1333 AT AFT CARGO COMPARTMENT C2 WAS REPAIRED PER B757-200 SRM. (2182438)
